Methotrexate-induced papular eruption

From Wikipedia, the free encyclopedia
Jump to: navigation, search

Methotrexate-induced papular eruption appears in patients being treated with methotrexate, such as those with rheumatic disease, presenting with erythematous indurated papules, usually located on the proximal extremities.[1]

It has been suggested that it may represent a Cutaneous small-vessel vasculitis.[2]

See also[edit]

Dermatol Online J. 2003 Feb;9(1):14. Methotrexate-induced acral erythema with bullous reaction. Feizy V, Namazi MR, Barikbin B, Ehsani A.

Abstract Chemotherapy-induced acral erythema (CIAE), a toxic reaction to a number of different chemotherapeutic agents, causes a symmetrical, painful erythema of both the palms and soles which is self-limiting. The association of this syndrome with methotrexate is unusual; only nine cases have been reported in the literature. We describe the tenth case of this syndrome associated with methotrexate, which is also the third case of the bullous variant of methotrexate-induced acral erythema. Our case is unusual in that the acral erythema was present only on the soles of the feet and in that it was associated with the presence of diffuse maculopapular lesions over the legs and trunk.

References[edit]

  1. ^ James, William; Berger, Timothy; Elston, Dirk (2005). Andrews' Diseases of the Skin: Clinical Dermatology. (10th ed.). Saunders. Page 181. ISBN 0-7216-2921-0.
  2. ^ Mebazaa A, Kenani N, Denguezli M, et al. (January 2008). "Methotrexate-induced papular eruption following treatment of psoriasis". Ann Pharmacother 42 (1): 138–41. doi:10.1345/aph.1K271. PMID 18094347.